# SDR 00FDEA00538

- Difficulty date: August 10, 2000
- Submitted: August 11, 2000
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, C

## Discrepancy

DURING T/O, NR 1 ENG N1 BEGAN TO DECAY.  RETURN TO MEM.  THROTTLES RETARDED, ENGINE FLAMED OUT.  REMOVED AND REPLACED BOTH GASKETS BETWEEN THE P&D VALVE AND MEC PER DC10-10 MM 73-13-05-2 AND ENG PWR INSUR.  CK PER JRH 6-31 AND ENG CK GOOD.
